# SDR CA110124012

- Difficulty date: December 26, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR72
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, A

## Discrepancy

COMMANDED IFSD UPON RETRACTING THE GEAR AFTER T/O, A LOUD NOISE WAS HEARD FROM THE LT ENGINE AND THE PASSENGERS REPORTED "FLAMES". ALTHOUGH ALL PARAMETERS WERE WITHIN LIMITS, THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE AT THE POINT OF DEPARTURE. POST FLIGHT INSP FOUND THAT THE HIGH PRESSURE ROTOR COULD NOT BE TURNED. THE ENGINE WILL BE REMOVED.
